# SDR UALA2013071204868

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 88,785 hours, 14,170 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 356
- Condition: Weak
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR WEAK DURING TAXI.   REPLACED WEATHER RADAR SYS WITH PREDICTIVE WINDSHEAR REF AMM, OPS TESTED GOOD.
